Login | Register

Items where Author is "ISLAM, MD SHAFIQUL"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

ISLAM, MD SHAFIQUL and GÓRA, PAWEŁ (2011) INVARIANT MEASURES OF STOCHASTIC PERTURBATIONS OF DYNAMICAL SYSTEMS USING FOURIER APPROXIMATIONS. International Journal of Bifurcation and Chaos, 21 (01). pp. 113-123. ISSN 0218-1274

This list was generated on Thu Sep 19 03:13:59 2019 EDT.
Back to top Back to top